- I have been on Lexapro for years, and stopped taking it cold turkey about a week ago? (really because my script ran out, and I couldn't get in to the doc... and I really don't want to be on it anyway). I also take welbutrin, and I am still taking that. I was fine for the first few days, but have started having horrible night sweats, like I have to change clothes three to four times a night, and I feel like I have a hangover all the time. Just a little delayed I guess, I don't know how to describe it. I have read that fish oil will help, and I am going to get that. I just want to know how long this is going to last. Is it going to last longer because I have been on it for so long? I have read that most people are fine after a month... HELP!
Hello morgie1. Its been eighteen days since you posted your question and I hope that you are feeling better. Its possible that you are still going through withdrawls. Lexapro is one of the more troublesome drugs when it comes to withdrawls. Stopping it cold turkey is never recommened but thats history now. Best of wishes, pledge
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Feb 2018 • 7 answers
Updated 31 Jan 2017 • 3 answers
Updated 13 Apr 2016 • 1 answer
Updated 10 Feb 2017 • 5 answers
Updated 30 Dec 2017 • 1 answer